# SDR K11A2018040931032

- Difficulty date: November 14, 2017
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N331CK
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 69,926 hours, 47,939 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 717
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE OTBD FLANGE OF THE SEAT TRACK AT BS 717, LBL 60.
